Tinnitus After the Pfizer COVID-19 Booster Shot — Is Feeling Pressure in Head Common?

Discussion in 'Introduce Yourself' started by geeps20, Jan 19, 2022.

    1. geeps20

      geeps20 Member

      Tinnitus Since:
      12/2021
      Cause of Tinnitus:
      Unknown/possible Pfizer vaccine
      Hi, I'm 57 and my tinnitus started on 12/29/2022. I can think of no cause except that I had my 3rd Pfizer shot on the 7th of December 2021. It's a low "static" sound that is constant. At this time, I believe I can live with it, but what has me more concerned is a slight pressure feeling around my temples that starts mid day, at worse it's a slight headache. It's a "foggy" feeling in my head that doesn't go away. My balance seems fine.

      I saw an ENT 1 week ago and was told I didn't have any ear wax and also had an audiogram and my hearing was normal. He told me a had tinnitus and that was about it.

      I would like to know if the pressure in my head is common with tinnitus? I also should mention I have hypertension and currently take an ACE inhibiter and a calcium channel blocker, have been for the past 7 years. My blood pressure has not spiked up recently so I don't think there is a connection.

      Any thoughts or opinions on the pressure in my head and connection with tinnitus would be appreciated.
       
    2. one-light
      Sunshine

      one-light Member

      Location:
      England - up North, Near Manchester
      Tinnitus Since:
      2010
      Cause of Tinnitus:
      stress/adrenalin + forgetting to breathe enough when online
      Hi, welcome here...
       
    3. MindOverMatter

      MindOverMatter Member

      Location:
      Norway
      Tinnitus Since:
      2004/05
      Cause of Tinnitus:
      Unknown (possibly stress related, and later sound induced)
      @geeps20, I've heard of many with them same kind of symptoms after both COVID-19 and vaccine.

      Usually these symptoms pass with time, but it might take some time.

      Many have had these symptoms subside after anything from a couple of weeks after the vaccine kick in, to 4-6 months +.

      We are all different.

      Give it some time, that's your healer.

      And try not to let it stress you out too much...
       
      • Like Like x 2
Loading...

Share This Page